Lax-type flows on grassmann manifolds and dual momentum mappings

A. K. Prykarpatsky, J. A. Zagrodziński, D. L. Blackmore

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


A general approach to building integrable Lax-type flows on Grassmann manifolds, based on the momentum mapping reduction theory, is developed. All of the flows are shown to be Hamiltonian with respect to different symplectic structures generated by dual special Hamiltonian actions on Grassmann manifolds. As a by-product of the approach a natural connection associated with dual momentum mappings is constructed explicitly via one Uhlmann's procedure.

Original languageEnglish (US)
Pages (from-to)539-549
Number of pages11
JournalReports on Mathematical Physics
Issue number3
StatePublished - Dec 1997

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Lax-type flows on grassmann manifolds and dual momentum mappings'. Together they form a unique fingerprint.

Cite this